MathSciNet Relay Station
MathSciNet bibliographic data
MR2238151 (2007c:30020) 30C45 (26A51 30C80)
Wang, Zhi-Gang; Gao, Chun-Yi; Yuan, Shao-Mou On certain subclasses of close-to-convex and quasi-convex functions with respect to $k$-symmetric points. J. Math. Anal. Appl. 322 (2006), no. 1, 97–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement